Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Complete coinductive theories. II


Author: A. H. Lachlan
Journal: Trans. Amer. Math. Soc. 328 (1991), 527-562
MSC: Primary 03C45; Secondary 03C68
MathSciNet review: 1014253
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T$ be a complete theory over a relational language which has an axiomatization by $ \exists \forall $-sentences. The properties of models of $ T$ are studied. It is shown that existential formulas are stable. A theory of forking and independence based on Boolean combinations of existential formulas in $ \exists \forall $-saturated models of $ T$ is developed for which the independence relation is shown to satisfy a very strong triviality condition. It follows that $ T$ is tree-decomposable in the sense of Baldwin and Shelah. It is also shown that if the language is finite, then $ T$ has a prime model.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C45, 03C68

Retrieve articles in all journals with MSC: 03C45, 03C68


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-1014253-1
PII: S 0002-9947(1991)1014253-1
Article copyright: © Copyright 1991 American Mathematical Society